MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 138" (350 CM) APPX 18.4 ML 15 DROP ADMIN SET W/3 CLAVE¿, CHECK VALVE, FLOW CONTR; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 138" (350 CM) APPX 18.4 ML 15 DROP ADMIN SET W/3 CLAVE¿, CHECK VALVE, FLOW CONTR; STOPCOCK, I.V. SET
Model Number B33959
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however has not been received.
 
Event or Problem Description
The event involved a 138" (350 cm) appx 18.4 ml 15 drop admin set w/3 clave¿, check valve, flow controller, 2 gang 4-way clave¿ stopcock, spin luer w/filter cap, 1 ext, drop-in ext set w/remv clave¿, spin luer w/filter cap where it was reported particulate matter was found in the set.The customer stated there was black matter that was located in the drip chamber.The event occurred when it was opened and still in the package.There was no patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Received one used.List #b33959, 138" (350 cm) appx 18.4 ml 15 drop admin set w/3 clave¿, check valve, flow controller, 2 gang 4-way clave¿ stopcock, spin luer w/filter cap, 1 ext, drop-in ext set w/remv clave¿, spin luer w/filter cap; lot #8602283.One used.List #unknown, lactated ringer's injection 1000ml bag; lot #5376760.Burnt plastic particles were confirmed to be embedded within the cylinder walls of the drip chamber.The burnt plastic was not exposed to the fluid path.The probable cause is a molding anomaly during plastic injection molding.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to mfr on 1/5/2023.

Brand Name
138" (350 CM) APPX 18.4 ML 15 DROP ADMIN SET W/3 CLAVE¿, CHECK VALVE, FLOW CONTR
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16102435
Report Number9617594-2023-00017
Device Sequence Number7655095
Product Code FMG
UDI-Device Identifier00887709121423
UDI-Public(01)00887709121423(17)270901(10)8602283
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33959
Device Catalogue NumberB33959
Device Lot Number8602283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown